# SDR FDEA201906191364

- Difficulty date: June 19, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,891 hours, 15,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO FRAME STA 535, LONGERON 24L. EXISTING REPAIR AT MAIN DECK CARGO FRAME STA 535 LONGERON 24 LEFT HAND EVALUATED AND FOUND OUTER ANGLE WITH DEEP CHAFED MARK. MAIN DECK CARGO FRAME STA 535 LONGERON 24 LEFT HAND CARRIED OUT REPAIR AS PER SRM 53-20-07-2R FIGURE 201 REPAIR 1. EO # 1-5100-7-5001B6 PT 1 TITLE : "STRUCTURES - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2- 100.
